# SDR DALA2017022501572

- Difficulty date: February 24, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 74,111 hours, 56,599 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 680-700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGING FUSELAGE SKIN BS 680 - 700 BETWEEN LONGERONS 29L-29R.  THE SKIN  WAS REPAIRED IAW ETI-88-17-068 REV. 6, AND ER/A 554161-14 REV. ORIGINAL.
